| Model Number |
M00532190 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent break.
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary double pigtail stent was to be implanted in the biliary tract during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2024.During preparation, the stent was noted to be bent and broken.There were no patient complications reported as a result of this event.